Orbifold Riemann surfaces and the Yang-Mills-Higgs equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 4, p. 595-643
@article{ASNSP_1995_4_22_4_595_0,
     author = {Nasatyr, Ben and Steer, Brian},
     title = {Orbifold Riemann surfaces and the Yang-Mills-Higgs equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {4},
     year = {1995},
     pages = {595-643},
     zbl = {0867.58009},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_4_595_0}
}
Nasatyr, Ben; Steer, Brian. Orbifold Riemann surfaces and the Yang-Mills-Higgs equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 4, pp. 595-643. http://www.numdam.org/item/ASNSP_1995_4_22_4_595_0/

[1] M.F. Atiyah - R. Bott, The Yang-Mills equations over Riemann surfaces. Philos. Trans. Roy. Soc. London Ser. A, 308 (1982), 523-615. | MR 702806 | Zbl 0509.14014

[2] D.M. Austin - P.J. Braam, Morse-Bott theory and equivariant cohomology. To Appear in the Memorial Volume to Andreas Floer, ed. H. Hofer, C.H. Taubes and E. Zehnder. | MR 1362827 | Zbl 0834.57017

[3] L. Bers, Uniformization, moduli and Kleinian groups. Bull. London Math. Soc., 4 (1972), 257-300. | MR 348097 | Zbl 0257.32012

[4] H.U. Boden - K. Yokogawa, Moduli of parabolic Higgs bundles and parabolic K(D) pairs over smooth curves: I. Preprint, 1995. | Zbl 0883.14012

[5] S.K. Donaldson, A new proof of a theorem of Narasimhan and Seshadri. J. Differential Geom., 18 (1983) 269-277. | MR 710055 | Zbl 0504.49027

[6] S.K. Donaldson, Twisted harmonic maps and the self-duality equations. Proc. London Math. Soc. (3), 55 (1987), 127-131. | MR 887285 | Zbl 0634.53046

[7] C.J. Earle - J. Eells, A fibre bundle description of Teichmüller theory. J. Differential Geom., 3 (1969), 19-43. | MR 276999 | Zbl 0185.32901

[8] R.H. Fox, On Fenchel's conjecture about F-groups. Matematisk Tiddskrift B, 61-65, 1952. | MR 53937 | Zbl 0049.15404

[9] T. Frankel, Fixed points and torsion on Kahler manifolds. Ann. of Math., 70 (1959), 1-8. | MR 131883 | Zbl 0088.38002

[10] M. Furuta - B. Steer, Seifert fibred homology 3-spheres and the Yang-Mills equations on Riemann surfaces with marked points. Adv. Math., 96 (1992), 38-102. | MR 1185787 | Zbl 0769.58009

[11] O. García-Prada, The Geometry of the Vortex Equation. PhD thesis, Oxford University, 1991.

[12] R.C. Gunning, Lectures on Riemann Surfaces. Princeton University Press, Princeton, 1966. | MR 207977 | Zbl 0175.36801

[13] R. Hartshorne, Algebraic Geometry. Springer-Verlag, New York, 1977. | MR 463157 | Zbl 0367.14001

[14] N.J. Hitchin, The self-duality equations on a Riemann surface. Proc. London Math. Soc. (3), 55 (1987), 59-126. | MR 887284 | Zbl 0634.53045

[15] D. Hulin - M. Troyanov, Prescribing curvature on open surfaces. Math. Ann., 293 (1992), 277-315. | MR 1166122 | Zbl 0799.53047

[16] A. Jaffe - C.H. Taubes, Vortices and Monopoles. Birkhäuser, Boston, 1980. | MR 614447 | Zbl 0457.53034

[17] M. Jankins - W. Neumann, Homomorphisms of Fuchsian groups to PSL(2,R). Comment. Math. Helv., 60 (1985), 480-495. | MR 814153 | Zbl 0598.57007

[18] T. Kawasaki, The Riemann-Roch theorem for complex v-manifolds. Osaka J. Math., 16 (1979), 151-159. | MR 527023 | Zbl 0405.32010

[19] T. Kawasaki, The index of elliptic operators over v-manifolds. Nagoya Math. J., 84 (1981), 135-157. | MR 641150 | Zbl 0437.58020

[20] S. Kobayashi, Differential Geometry of Complex Vector Bundles. Iwanami Shoten and Princeton University Press, Princeton, New Jersey, 1987. | MR 909698 | Zbl 0708.53002

[21] R.C. Mcowen, Point singularities and conformal metrics on Riemann surfaces. Proc. Amer. Math. Soc., 103 (1988), 222-224. | MR 938672 | Zbl 0657.30033

[22] E.B. Nasatyr, Seifert Manifolds and Gauge Theory. PhD thesis, Oxford University, 1991.

[23] E.B. Nasatyr - B. Steer, The Narasimhan-Seshadri theorem for parabolic bundles - an orbifold approach. Phil. Trans. R. Soc. Lond. A (1995). In press. | MR 1362026 | Zbl 0864.57033

[24] T. Parker, Gauge theories on four dimensional Riemannian manifolds. Comm. Math. Phys., 85 (1982), 563-602. | MR 677998 | Zbl 0502.53022

[25] I. Satake, On a generalization of the notion of manifold. Proc. Nat. Acad. Sci. U.S.A., 42 (1956), 359-363. | MR 79769 | Zbl 0074.18103

[26] P. Scott, The geometries of 3-manifolds. Bulletin London Math. Soc., 15 (1983), 401-487. | MR 705527 | Zbl 0561.57001

[27] C.T. Simpson, Harmonic bundles on noncompact curves. J. Amer. Math. Soc., 3 (1990), 713-770. | MR 1040197 | Zbl 0713.58012